MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a microsensor (id 826633) was implanted on (b)(6) 2025.The patient was sent back to the ward after the procedure.The physician tried to reconnect the microsensor, however, the monitor showed an intracranial pressure (icp) reading of 15mmhg to 116mmhg.The patient had a computed tomography (ct) scan without any abnormalities.Due to suspicion of incorrect icp reading the physician retrieved the microsensor and stopped monitoring on the same day.The patient is currently stable and has not experienced any signs or symptoms related to the sensor issue.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826633) was returned for evaluation.Device history record (dhr) - was performed on reported lot number 7058645 and no anomalies were identified during the manufacture or packaging of the device.However, the returned device for failure analysis doesn¿t match the reported lot number.Therefore, we have reviewed supplier dhr and kitting dhr for returned device¿s lot number 7058602 and no anomalies were identified during the manufacture or packaging of the device.Failure analysis - since the returned device did not match the reported lot number, the complaint is unconfirmed.Root cause analysis - per the complaint background and during complaint investigation and failure analysis evaluation complaint was not confirmed.
 
Event or Problem Description
N/a.

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21664250
Report Number3014334038-2025-00037
Device Sequence Number7614493
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number7058645
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CABLE (ID 826636); MONITOR (ID 826635)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian